MathSciNet Relay Station
MathSciNet bibliographic data
MR1394519 (97j:11026) 11F75 (22E41)
Borel, A.; Labesse, J.-P.; Schwermer, J. On the cuspidal cohomology of $S$-arithmetic subgroups of reductive groups over number fields. Compositio Math. 102 (1996), no. 1, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement